Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pain in right knee, taking acupuncture treatment. Dr suggests Gout from ESR and uric acid values. Is it correct ?

GOOD DAY I was suffering from right knee problem., the pain rise only while i am setting or moving my knee when I am walking I do not feel any pain. I was taking the treatment through acupuncture It has given me good relief up to some extend. One day I was setting on my leg toes than suddenly I feel very hard paid in my rite big toe (sole side) I informed to my Doctor he says its Gout paid. BLOOD REPORT ESR 1ST HOUR 15 MM & 2ND 32 URIC ACID 6,5 MG/DL MY AGE IS 59 Please let me know its real gout disease or not thanks
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The pain in the right knee with rise in uric acid levels can be due to gout. Taking the uric acid excreting drugs, anti inflammatory pain killers, decreasing intake of red meat and pulses will help in improvement of the symptoms.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor